# SDR DL75E091659

- Difficulty date: October 21, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 41,306 hours, 14,018 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RAMP REPORTS FUEL LEAKING FROM RT WING.  FOUND FUEL LEAKING FROM RT WING TANK FUEL PRESSURE RELIEF VALVE. RESET PRESSURE RELIEF VALVE. NO LEAKS NOTED. OK      FOR SERVICE.  ETOPS CATEGORY 'E'.
